# SDR VTZA97491

- Difficulty date: August 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N311UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41029
- System (JASC): 7600 · Engine Controls
- Part: Iec
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

IAD/RIC - FLT 6596 - DURING CRUISE AT 1845 HOURS ON 8-29-97, EXPERIENCED A RT IEC FAULT CAPTION ASSOCIATED WITH A RT ENGINE TORQUE FLUX.  AIRCRAFT RETURNED TO IAD AND THE GATE WHERE THE MAINTENANCE TECHNICIANS TROUBLESHOT THE DISCREPANCY. MAINTENANCE CLEARED THE FAULTS AND PERFORMED THE APPROPRIATE GROUND RUNS OF THE ENGINE.  NO FURTHER DISCREPANCY WAS NOTED.  AIRCRAFT WAS THEN RELEASED AND RETURNED TO SERVICE.  (X)
